Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 85, NWS Springfield, MO

July 10, 2015Shannon County, Missouri

NWS Springfield, MO issued this river flood warning at Jul 10, 2015, 11:34 AM CDT for Shannon County, Missouri. It took effect at Jul 10, 2015, 6:46 PM CDT. It was in force for 46 hr.

The area

The outline as issued.

The facts

Issued
Jul 10, 2015, 11:34 AM CDT (16:34 UTC)
In effect from
Jul 10, 2015, 6:46 PM CDT
Expired
Jul 12, 2015, 4:39 PM CDT
In force
46 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Minor

County Shannon County, MO

The radar

The St Louis radar (KLSX), 181 km from the middle of the area, began a volume at 16:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Jacks Fork at Eminence (EMCM7). The gauge peaked at 13.99 ft at Jul 11, 2015, 12:00 AM CDT.

actionminormoderate5101507/1007/1107/1207/13
Action stage
6.4 ft
Minor stage
12 ft
Moderate stage
15 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07066000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

408 
WGUS43 KSGF 101634
FLWSGF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1134 AM CDT FRI JUL 10 2015

...The National Weather Service in Springfield has issued a Flood 
Warning for the following rivers in Missouri...

  Jacks Fork River at Eminence affecting Shannon County.
...Forecast Flooding Changed from Minor to Moderate Severity for the 
following rivers in Missouri...
  The Jacks Fork at Alley Spring affecting Shannon County


.This warning is based on future forecast precipitation amounts of 
.5-1 inches during the next 24 hours near the river basins.
If conditions warrant...additional rises or falls may occur based on 
future precipitation and runoff. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those with property and livestock along the river should continue to 
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at 
http://www.crh.noaa.gov/ahps2/ index.php?wfo=sgf 

&&

MOC203-110434-
/O.EXT.KSGF.FL.W.0084.150710T1719Z-150712T0224Z/
/ALYM7.2.ER.150710T1719Z.150711T0600Z.150711T2024Z.NO/
1134 AM CDT FRI JUL 10 2015

...For the Jacks Fork at Alley Spring...
* At 10:30 AM Friday The stage was 6.0 feet. 
* Flood stage is 9.0 feet. 
* Moderate flooding is forecast. 
* Forecast...The river will rise above flood stage by this afternoon 
  and continue to rise to near 13.5 feet by around midnight. The 
  river will fall below flood stage by tomorrow afternoon.
* Impact...At 13.0 feet...The Alley Spring Campground is completely 
  flooded.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Jacks Fork River Basin
  Alley Spring      9   6.0 Fri 10 AM  12.6   4.5   3.8


&&


LAT...LON 3717 9150 3711 9152 3710 9150 3711 9140
      3717 9139                       
 

$$

MOC203-110434-
/O.NEW.KSGF.FL.W.0085.150710T2346Z-150712T2139Z/
/EMCM7.1.ER.150710T2346Z.150711T1200Z.150711T2139Z.NO/
1134 AM CDT FRI JUL 10 2015

* From this evening...until further notice.
...For the Jacks Fork River at Eminence...
* At 10:30 AM Friday The stage was 6.2 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is forecast. 
* Forecast...The river will rise above flood stage by this evening 
  and continue to rise to near 14.0 feet by tomorrow morning. The 
  river will fall below flood stage by tomorrow afternoon.
* Impact...At 15.0 feet...Moderate flooding occurs at and near the 
  gage site.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Jacks Fork River Basin
  Eminence         12   6.2 Fri 10 AM  14.0   5.8   3.4


&&


LAT...LON 3717 9127 3711 9126 3711 9140 3717 9139

 

$$
2 follow-up statements
366 
WGUS83 KSGF 110101
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
801 PM CDT FRI JUL 10 2015



 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Jacks Fork at Alley Spring affecting Shannon County 
  Jacks Fork River at Eminence affecting Shannon County 
   
.River levels are rising quickly near Alley Spring and Eminence. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC203-111601-
/O.EXT.KSGF.FL.W.0084.000000T0000Z-150711T2348Z/
/ALYM7.2.ER.150710T1957Z.150711T0600Z.150711T1748Z.NO/
801 PM CDT FRI JUL 10 2015

...For the Jacks Fork at Alley Spring...
* At  7:30 PM Friday The stage was 12.6 feet. 
* Flood stage is 9.0 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 13.5 feet by 
  around midnight.  The river will fall below flood stage tomorrow 
  early afternoon.
* Impact...At 13.0 feet...The Alley Spring Campground is completely 
  flooded.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Jacks Fork River Basin
  Alley Spring      9  12.6 Fri 07 PM   4.3   3.8   3.6


&&


LAT...LON 3717 9150 3711 9152 3710 9150 3711 9140
      3717 9139                       
 

$$

MOC203-111601-
/O.EXT.KSGF.FL.W.0085.000000T0000Z-150712T1849Z/
/EMCM7.1.ER.150711T0307Z.150711T1200Z.150711T1849Z.NO/
801 PM CDT FRI JUL 10 2015

...For the Jacks Fork River at Eminence...
* At  7:30 PM Friday The stage was 10.6 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise 
  to near 14.0 feet by tomorrow morning.  The river will fall below 
  flood stage by tomorrow early afternoon.
* Impact...At 15.0 feet...Moderate flooding occurs at and near the 
  gage site.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Jacks Fork River Basin
  Eminence         12  10.6 Fri 07 PM   4.9   3.4   2.8


&&


LAT...LON 3717 9127 3711 9126 3711 9140 3717 9139

 

$$
342 
WGUS83 KSGF 111203
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
703 AM CDT SAT JUL 11 2015

...The Flood Warning is cancelled for the following rivers in 
Missouri...
 
  Jacks Fork at Alley Spring affecting Shannon County
  Jacks Fork River at Eminence affecting Shannon County
 
 
 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  James River at Galena affecting Stone County 
   
.The river has crested and will continue to fall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC209-120303-
/O.EXT.KSGF.FL.W.0077.000000T0000Z-150713T0515Z/
/GLNM7.1.ER.150710T0539Z.150711T1001Z.150712T0515Z.NO/
703 AM CDT SAT JUL 11 2015

...For the James River at Galena...
* At  6:46 AM Saturday The stage was 23.2 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.

* Forecast...The river will continue to fall to below flood stage by 
  around midnight.


&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

James River Basin
  Galena           15  23.2 Sat 07 AM  13.1   9.2   8.1


&&


LAT...LON 3677 9348 3678 9354 3688 9347 3687 9340

 

$$

MOC203-111233-
/O.CAN.KSGF.FL.W.0084.000000T0000Z-150711T2344Z/
/ALYM7.2.ER.150710T1957Z.150711T0201Z.150711T0738Z.NO/
703 AM CDT SAT JUL 11 2015

The Flood Warning has been cancelled for  The Jacks Fork at Alley 
Spring.* At  6:30 AM Saturday The stage was 6.9 feet. 
* Flood stage is 9.0 feet. 
* Forecast...The river will continue to fall to 4.4 feet by tomorrow 
  morning.


&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Jacks Fork River Basin
  Alley Spring      9   6.9 Sat 06 AM   4.4   3.7   3.4


&&


LAT...LON 3717 9150 3711 9152 3710 9150 3711 9140
      3717 9139                       
 

$$

MOC203-111233-
/O.CAN.KSGF.FL.W.0085.000000T0000Z-150712T1849Z/
/EMCM7.1.ER.150711T0149Z.150711T0445Z.150711T0812Z.NO/
703 AM CDT SAT JUL 11 2015

The Flood Warning has been cancelled for  The Jacks Fork River at 
Eminence.* At  6:30 AM Saturday The stage was 9.0 feet. 
* Flood stage is 12.0 feet. 
* Forecast...The river will continue to fall to 3.8 feet by tomorrow 
  morning.


&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Jacks Fork River Basin
  Eminence         12   9.0 Sat 06 AM   3.8   3.0   2.7


&&


LAT...LON 3717 9127 3711 9126 3711 9140 3717 9139

 
BURCHFIELD
$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Jul 10, 6:22 AM CDT, 5 hours 12 minutes earlier.

Area forecast discussion, Jul 10, 6:22 AM CDT, 5 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
622 AM CDT Fri Jul 10 2015

.SHORT TERM...(Today and Tonight)
Issued at 310 AM CDT FRI JUL 10 2015

Convection had reignited during the overnight hours across far
southern Missouri as the strengthening low level jet interacted
with the 925 MB boundary. This activity was bringing more heavy
rainfall to areas that don't need it and resulting in renewed
flash flooding.

There is a significant flood risk across portions of southern
Missouri generally along the Highway 60 corridor where storms are
expected to train through the early morning hours.

Expect this activity to continue through sunrise then gradually
weaken and lift northeast by the mid to late morning hours.

A surface warm front will lift north across the area today as the
upper level ridge begins to expand northward. Meanwhile another
minor shortwave or vorticity lobe will track from Kansas toward
northern Missouri today. These features along with moderate
instability will support additional isolated to scattered
convection this afternoon mainly across central Missouri. A few
strong to marginally severe storms cannot be ruled out given
stronger surface heating and resulting destabilization.

Expect convective activity to wane this evening and any overnight
convection to fire well north of the area along the retreating
warm front and shortwave.

.LONG TERM...(Saturday through Thursday)
Issued at 310 AM CDT FRI JUL 10 2015

The upper level ridge will become a more dominant factor this
weekend as it expands northward a bit and retrogrades to the west.
Returning southerly flow and rising 500 MB heights will result in
seasonably hot and humid weather conditions along with welcome
sunshine and a break in the rain.

The periodic chance for showers and storms will return next week
as the ridge flattens once again and shortwaves track along the
northern periphery of the ridge. The main belt of westerlies will
remain north of the area but there will be enough influence from
passing disturbances and sagging boundaries to support at least a
chance of convection at times. Otherwise seasonably warm and humid
weather is expected.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday Morning)
Issued at 619 AM CDT FRI JUL 10 2015

Pilots can expect improving conditions today as a warm front lifts
north across the area. Patchy fog and low stratus will result in
some MVFR to locally IFR conditions early this morning. Scattered
shower and thunderstorm development today will be primarily north
of the terminal sites.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH until 7 AM CDT this morning FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH until 7 AM CDT this morning FOR KSZ073-097-101.

&&

SHORT TERM...Foster
LONG TERM...Foster
AVIATION...Foster
Hazardous weather outlook, Jul 10, 3:07 AM CDT, 8 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
307 AM CDT FRI JUL 10 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-110815-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
307 AM CDT FRI JUL 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  SIGNIFICANT FLOODING RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.

DISCUSSION...

SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAINFALL WILL CONTINUE
TO IMPACT FAR SOUTHERN MISSOURI GENERALLY ALONG THE HIGHWAY 60
CORRIDOR THROUGH EARLY THIS MORNING. TORRENTIAL RAINFALL RATES
WILL RESULT IN CONTINUED OR WORSENING FLOODING ACROSS PORTIONS OF
SOUTHERN MISSOURI ESPECIALLY ALONG THE HIGHWAY 60 CORRIDOR.

ADDITIONAL ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT IS
EXPECTED DURING THE DAY ACROSS ALL OF THE OUTLOOK AREA. THE
GREATER COVERAGE OF STORMS THIS AFTERNOON WILL BE ACROSS CENTRAL
MISSOURI. MODERATE INSTABILITY MAY SUPPORT A FEW STRONG TO
MARGINALLY SEVERE STORMS WITH WIND GUSTS TO AROUND 50 MPH AND
SMALL HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

RESIDUAL FLOODING WILL CONTINUE ON MANY LOW WATER CROSSINGS AND
SOME RIVERS INTO THIS WEEKEND.

AFTERNOON HEAT INDEX VALUES WILL RANGE FROM THE MID 90 TO AROUND
100 DEGREES FROM THIS WEEKEND INTO EARLY NEXT WEEK.

THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS ACROSS PORTIONS
OF THE OUTLOOK AREA FROM MONDAY NIGHT THROUGH THE REMAINDER OF
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Jul 10, 9:10 AM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
910 AM CDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     TSTM WND DMG     MONETT                  36.92N 93.93W
07/09/2015                   BARRY              MO   EMERGENCY MNGR

            REPORT OF A TREE DOWN IN THE MONETT AREA DUE TO SEVERE
            WIND.

&&

AFOSCATO
Local storm report, Jul 10, 9:15 AM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
915 AM CDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     TSTM WND DMG     MONETT                  36.92N 93.93W
07/09/2015                   BARRY              MO   EMERGENCY MNGR

            REPORT OF A TREE DOWN IN THE MONETT AREA DUE TO SEVERE
            WIND.

&&

AFOSCATO
Local storm report, Jul 10, 9:34 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
934 AM CDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     FLASH FLOOD      CASSVILLE               36.68N 93.87W
07/09/2015                   BARRY              MO   EMERGENCY MNGR

            SMALL AREA ON FAIR STREET BRIEFLY EVACUATED BY EMERGENCY
            MANAGEMENT AS A PRECAUTION ALONG FLAT CREEK. RESIDENTS
            WERE ALLOWED BACK IN BY 5 PM.

&&

DSA
Local storm report, Jul 10, 9:45 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
945 AM CDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 AM     FLOOD            1 ENE HARTVILLE         37.26N 92.49W
07/10/2015                   WRIGHT             MO   EMERGENCY MNGR

            HWY 38 EAST OF HARTVILLE FLOODED AT THE GASCONADE RIVER.
            ROAD CLOSED.

&&

DSA
Local storm report, Jul 10, 9:55 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
955 AM CDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     FLASH FLOOD      1 SE CASSVILLE          36.67N 93.86W
07/09/2015                   BARRY              MO   PUBLIC

            HIGHWAY 76 SOUTHEAST OF CASSVILLE HAS WATER RUNNING OVER
            IT.

0159 PM     FLASH FLOOD      5 E GOODMAN             36.73N 94.31W
07/09/2015                   MCDONALD           MO   LAW ENFORCEMENT

            HIGHWAY PATROL REPORTS WATER OVER THE ROAD AT C AND CC
            NEAR ELKHORN CREEK.

0245 PM     FLASH FLOOD      3 N FORSYTH             36.73N 93.12W
07/09/2015                   TANEY              MO   TRAINED SPOTTER

            REPORT OF 1 FOOT OF WATER OVER COLUMBUS ROAD NORTH OF
            FORSYTH.

0245 PM     FLASH FLOOD      SPRINGFIELD             37.20N 93.29W
07/09/2015                   GREENE             MO   EMERGENCY MNGR

            WATER OVER THE ROAD AT INTERSECTION OF BATTLEFIELD AND
            MARYLAND ROADS. FIRE DEPERTMENT WAS ASSISTING STRANDED
            MOTORIST.

0245 PM     FLASH FLOOD      CASSVILLE               36.68N 93.87W
07/09/2015                   BARRY              MO   EMERGENCY MNGR

            SMALL AREA ON FAIR STREET BRIEFLY EVACUATED BY EMERGENCY
            MANAGEMENT AS A PRECAUTION ALONG FLAT CREEK. RESIDENTS
            WERE ALLOWED BACK IN BY 5 PM.

0245 PM     FLASH FLOOD      HURLEY                  36.93N 93.50W
07/09/2015                   STONE              MO   EMERGENCY MNGR

            WATER ACROSS ROADWAY ABOUT 6-10 INCHES NEAR THE SCHOOL,
            CITY PARK AND BRIDGE ON MISSOURI HIGHWAY A.

0257 PM     FLASH FLOOD      CRANE                   36.91N 93.57W
07/09/2015                   STONE              MO   EMERGENCY MNGR

            WATER REPORTED OVER THE ROAD AT THE INTERSECTION OF OLD
            WIRE ROAD AND ROUNDHOUSE ROAD IN TOWN.

0258 PM     FLASH FLOOD      BRANSON                 36.64N 93.22W
07/09/2015                   TANEY              MO   EMERGENCY MNGR

            ROARK VALLEY ROAD BETWEEN EPPS AND FORSYTH ROADS WAS
            FLOODED ON THE EAST BOUND LANES.

0301 PM     FLASH FLOOD      6 SE LAMPE              36.50N 93.37W
07/09/2015                   STONE              MO   EMERGENCY MNGR

            THE INTERSECTION OF STATE HIGHWAY EE AND BRUSH CREEK ROAD

            WAS IMPASSABLE FROM BRUSH CREEK FLOWING OUT OF ITS BANKS.

0302 PM     FLASH FLOOD      3 WNW MONETT            36.93N 93.97W
07/09/2015                   LAWRENCE           MO   EMERGENCY MNGR

            PIERCE CITY FIRE DEPARTMENT INDICATED THAT 3 FEET OF
            WATER WAS FLOWING OVER COUNTY ROAD 1050 BETWEEN STATE
            HIGHWAY 37 AND US 60.

0302 PM     TSTM WND DMG     5 NNE AVA               37.02N 92.64W
07/09/2015                   DOUGLAS            MO   EMERGENCY MNGR

            TREES AND POWERLINES REPORTED DOWN AT HIGHWAY 5 AND
            COUNTY ROAD 102 NORTH OF AVA.

0305 PM     TSTM WND DMG     4 N AVA                 37.01N 92.66W
07/09/2015                   DOUGLAS            MO   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN ON THE FIRE STATION IN MOUNT
            ZION ON HIGHWAY B.

0309 PM     FLASH FLOOD      2 E CASSVILLE           36.68N 93.83W
07/09/2015                   BARRY              MO   LAW ENFORCEMENT

            LOW WATER BRIDGE ON COUNTY ROAD 1135 EAST OF TOWN WAS
            WASHED OUT.

0309 PM     FLASH FLOOD      NIXA                    37.04N 93.29W
07/09/2015                   CHRISTIAN          MO   AMATEUR RADIO

            TRACKER ROAD JUST WEST OF US 160 WAS FLOODED.

0315 PM     FLASH FLOOD      NIXA                    37.04N 93.29W
07/09/2015                   CHRISTIAN          MO   AMATEUR RADIO

            THE SIGNAL GAS STATION AT THE INTERSECTEION OF HIGHWAYS
            14 AND 160 HAD 2 INCHES OF WATER INSIDE THE BUSINESS.

0318 PM     TSTM WND DMG     3 N THEODOSIA           36.63N 92.68W
07/09/2015                   OZARK              MO   EMERGENCY MNGR

            TREE BLOCKING HWY 95 NORTH OF THEODOSIA.

0330 PM     FLASH FLOOD      REEDS SPRING            36.75N 93.38W
07/09/2015                   STONE              MO   EMERGENCY MNGR

            SEVERAL STREETS IN TOWN ARE FLOODED AND CLOSED WITH WATER
            RISING RAPIDLY.

0330 PM     FLASH FLOOD      5 SE BATTLEFIELD        37.06N 93.32W
07/09/2015                   CHRISTIAN          MO   AMATEUR RADIO

            SLEEPY HOLLOW ROAD AND CRANE ROAD HAD 2 TO 3 FEET OF
            WATER FLOWING OVER THE ROADS.

0338 PM     TSTM WND DMG     3 N GAINESVILLE         36.65N 92.43W
07/09/2015                   OZARK              MO   EMERGENCY MNGR

            TREE ACROSS HWY 181 NORTH OF GAINESVILLE.

0356 PM     FLASH FLOOD      CASSVILLE               36.68N 93.87W
07/09/2015                   BARRY              MO   DEPT OF HIGHWAYS

            WATER COVING BUSINESS HIGHWAY 37 IN TOWN. FROM MODOT
            SOCIAL MEDIA POST.

0404 PM     FLASH FLOOD      NIXA                    37.04N 93.29W
07/09/2015                   CHRISTIAN          MO   BROADCAST MEDIA

            GRANIT COURT OFF OF TRACKER ROAD WAS FLOODED. WATER WAS
            NEARING HOMES.

0406 PM     FLASH FLOOD      1 N NORWOOD             37.12N 92.41W
07/09/2015                   WRIGHT             MO   LAW ENFORCEMENT

            WATER WAS FLOWING 5 INCHES DEEP OVER HIGHWAY C.

0410 PM     FLASH FLOOD      MOUNTAIN GROVE          37.13N 92.26W
07/09/2015                   WRIGHT             MO   AMATEUR RADIO

            STANDING AND FLOWING WATER RUNNING 6 TO 8 INCHES DEEP
            AFFECTING NUMOUROUS ROADS IN TOWN.

0410 PM     TSTM WND DMG     3 SW WEST PLAINS        36.70N 91.89W
07/09/2015                   HOWELL             MO   LAW ENFORCEMENT

            TREE DOWN ON AB HIGHWAY.

0421 PM     FLOOD            1 NE NEOSHO             36.88N 94.35W
07/09/2015                   NEWTON             MO   TRAINED SPOTTER

            THE BRIDGE AT EAST COLER AND DEAN KEELING DRIVE IS
            UNDERWATER WITH HICKORY CREEK OUT OF ITS BANKS.

0427 PM     FLASH FLOOD      MOUNTAIN GROVE          37.13N 92.26W
07/09/2015                   WRIGHT             MO   LAW ENFORCEMENT

            HIGHWAY 95 IN TOWN UNDERWATER AT 11TH AND 17TH STREETS.
            WATER FLOWING 6 INCHES DEEP.

0513 PM     HEAVY RAIN       THAYER                  36.52N 91.54W
07/09/2015  M1.24 INCH       OREGON             MO   LAW ENFORCEMENT

            RAIN FELL IN 40 MINUTES.

0521 PM     FLASH FLOOD      SIMMONS                 37.23N 92.02W
07/09/2015                   TEXAS              MO   EMERGENCY MNGR

            HIGHWAY Z WAS CLOSED DUE TO HIGH WATER.

0529 PM     HEAVY RAIN       4 NW NEOSHO             36.91N 94.42W
07/09/2015  M1.50 INCH       NEWTON             MO   LAW ENFORCEMENT

            RAIN FELL IN THE LAST 45 MINUTES.

0632 PM     HEAVY RAIN       VERONA                  36.96N 93.80W
07/09/2015  M0.75 INCH       LAWRENCE           MO   PUBLIC

            RAIN FELL IN 15 MINUTES.

0635 PM     HEAVY RAIN       MONETT                  36.92N 93.93W
07/09/2015  M1.16 INCH       BARRY              MO   AMATEUR RADIO

            RAINFALL WAS MEASURED IN 20 MINUTES. RAIN TOTAL SO FAR
            SINCE MIDNIGHT WAS 4.29 INCHES.

0659 PM     TSTM WND DMG     MONETT                  36.92N 93.93W
07/09/2015                   BARRY              MO   EMERGENCY MNGR

            REPORT OF A TREE DOWN IN THE MONETT AREA DUE TO SEVERE
            WIND.

0735 PM     FLASH FLOOD      MONETT                  36.92N 93.93W
07/09/2015                   BARRY              MO   EMERGENCY MNGR

            WIDESPREAD FLOODING IN TOWN. POSSIBLE EVACUATION OF AN
            APARTMENT BUILDING MAY BE NEEDED. SINKHOLE HAS OPENED UP
            IN THE AREA. NO DETAILS AS TO LOCATION. KELLY CREEK CLOSE
            TO FLOODING.

0800 PM     FLASH FLOOD      MONETT                  36.92N 93.93W
07/09/2015                   BARRY              MO   EMERGENCY MNGR

            A LADY AND TODDLER WERE RESCUED FROM DRIVING INTO HIGH
            WATER NEAR KELLY CREEK. BOTH WERE RESCUED TO SAFETY.

1147 PM     FLOOD            TURNERS                 37.18N 93.16W
07/09/2015                   GREENE             MO   PUBLIC

            PICTURE FROM SOCIAL MEDIA SHOWS FLOOD WATER MAKING FARM
            ROAD 219 AT FARM ROAD 148 NEAR TURNERS IMPASSABLE.

1245 AM     FLASH FLOOD      2 NE REEDS SPRING       36.77N 93.35W
07/10/2015                   STONE              MO   BROADCAST MEDIA

            FLASH FLOODING WAS REPORTED OF A LOW WATER CROSSING ON
            HOLT WOODS ROAD NEAR DOGWOOD TREE ROAD NEAR REEDS SPRING.
            SWIFT MOVING WATER WAS 1 TO 2 FEET OVER THE ROADWAY AND
            IMPASSABLE.

1251 AM     FLASH FLOOD      BRANSON WEST            36.70N 93.37W
07/10/2015                   STONE              MO   BROADCAST MEDIA

            WATER WAS OVER THE ROADWAY AT HIGHWAY 76 AND NOTCH LANE
            IN BRANSON WEST. ROADWAY WAS IMPASSABLE.

0118 AM     FLASH FLOOD      REEDS SPRING            36.75N 93.38W
07/10/2015                   STONE              MO   LAW ENFORCEMENT

            ON GOING HIGH WATER RESCUE NEAR REEDS SPRING WITH A
            PERSON TRAPPED BETWEEN TWO AREAS OF SWIFT WATER.

0118 AM     FLASH FLOOD      REEDS SPRING            36.75N 93.38W
07/10/2015                   STONE              MO   LAW ENFORCEMENT

            ANOTHER WATER RESCUE OF A STRANDED PERSON IN FLOOD WATERS
            NEAR RAILEY CREEK ROAD AND MAIN STREET IN REEDS SPRING.

0423 AM     FLASH FLOOD      WALNUT SHADE            36.73N 93.19W
07/10/2015                   TANEY              MO   FIRE DEPT/RESCUE

            LAW ENFORCEMENT ARE EVACUATING RESIDENTS OF A TRAILER
            PARK ALONG BULL CREEK IN THE WALNUT SHADE AREA DUE TO
            RAPIDLY RISING WATER LEVELS. FIRE CHIEF REPORTS ABOUT 140
            RESIDENTS WERE EVACUATED IN THE BULL CREEK VILLAGE
            COMMUNITY.

0449 AM     FLASH FLOOD      HOUSTON                 37.33N 91.96W
07/10/2015                   TEXAS              MO   EMERGENCY MNGR

            WALNUT STREET IN HOUSTON IS CLOSED BECAUSE OF HIGH WATER
            OVER THE ROAD DUE TO BUSHY CREEK.

0500 AM     FLASH FLOOD      MANSFIELD               37.11N 92.58W
07/10/2015                   WRIGHT             MO   LAW ENFORCEMENT

            MANSFIELD FIRE DEPT PUMPING WATER ON COMMERCIAL ST TO
            KEEP WATER FROM HOMES.

0600 AM     FLASH FLOOD      2 SW SUMMERSVILLE       37.16N 91.68W
07/10/2015                   TEXAS              MO   EMERGENCY MNGR

            WATER RESCUE AT BETHEL ROAD AND KING ROAD.

0600 AM     FLASH FLOOD      HOUSTON                 37.33N 91.96W
07/10/2015                   TEXAS              MO   EMERGENCY MNGR

            NUMEROUS COUNTY ROADS THROUGHOUT TEXAS COUNTY ARE
            FLOODED. DOGS BLUFF ACCESS IS FLOODED ALONG THE BIG PINEY
            RIVER OUTSIDE OF HOUSTON. MINERAL DRIVE NEAR HOUSTON IS
            FLOODED

0615 AM     FLASH FLOOD      4 NNE BRUNER            37.07N 92.97W
07/10/2015                   CHRISTIAN          MO   911 CALL CENTER

            WATER RESCUE IN PROGRESS AT FINLEY CREEK ALONG HIGHWAY KK

0655 AM     FLASH FLOOD      NORWOOD                 37.11N 92.41W
07/10/2015                   WRIGHT             MO   LAW ENFORCEMENT

            MOBILE HOMES AND RESIDENCES HAVE WATER UP TO THEM. SOME
            UP TO THE FOUNDATION. ONE MOBILE HOME HAS PROPANE TANK
            FLOATING NEXT TO IT. ONE HOME HAD BASEMENT FLOODED. NO
            EVAUCATIONS AT THIS TIME.

0750 AM     FLASH FLOOD      1 E HARTVILLE           37.25N 92.49W
07/10/2015                   WRIGHT             MO   LAW ENFORCEMENT

            HIGHWAY 38 JUST EAST OF HARTVILLE IS NOW CLOSED DUE TO
            FLOODING

0836 AM     HEAVY RAIN       EAGLE ROCK              36.55N 93.75W
07/10/2015  M3.11 INCH       BARRY              MO   COCORAHS

            3.11 INCHES RAINFALL YESTERDAY. TOTAL SINCE JULY 1ST IS
            10.00 INCHES

0944 AM     FLOOD            1 ENE HARTVILLE         37.26N 92.49W
07/10/2015                   WRIGHT             MO   EMERGENCY MNGR

            HWY 38 EAST OF HARTVILLE FLOODED AT THE GASCONADE RIVER.
            ROAD CLOSED.

&&

DSA
Local storm report, Jul 10, 10:37 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1037 AM CDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 AM     FLOOD            5 SSE STRAFFORD         37.20N 93.08W
07/10/2015                   GREENE             MO   AMATEUR RADIO

            FARM ROAD 134 AT THE JAMES RIVER HAS WATER 200 YARDS WIDE
            EAST OF BRIDGE 2-3 FOOT DEEP RUNNING BETWEEN BRIDGE AND
            GREENE/WEBSTER COUNTY LINE

&&

BURCHFIELD

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 7:59 PM CDTSpecial Weather StatementSGFTaney31 min
Jul 9, 8:14 PM CDTSpecial Weather StatementSGFOzark31 min
Jul 9, 8:44 PM CDTSpecial Weather StatementSGFOzark46 min
Jul 9, 8:53 PM CDTAreal Flood WarningSGFDent, Howell, Oregon, Ozark, Shannon, Texas38 hr
Jul 10, 12:09 AM CDTFlash Flood WarningSGFChristian, Douglas, Stone, Taney6 hr
Jul 10, 2:27 AM CDTFlash Flood WarningSGFGreene, Webster, Wright7 hr
Jul 10, 4:05 AM CDTFlash Flood WarningSGFHowell, Shannon, Texas6 hr
Jul 10, 4:57 AM CDTRiver Flood WarningSGFPulaski50 hr
Jul 10, 5:19 AM CDTRiver Flood WarningSGFLaclede54 hr
Jul 10, 8:43 AM CDTRiver Flood WarningSGFShannon22 hr

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.